# SDR CALA2017062602001

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 9,069 hours, 3,121 cycles
- System (JASC): 2564 · Life Raft
- Part: Bottle
- Part number: 64356101
- Part serial: 9337
- Condition: Low Pressure
- Location: Life Raft
- Part time: 9,047 hours, 3,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RAFT INFLATION BOTTLE LOW PRESSURE. REMOVED AND REPLACED THE NR 3 RAFT.
